# SDR SWIA200718938

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 18,466 hours, 15,407 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6650 - NOSE GEAR DISAGREE ON FINAL.  REPLACED NLG PRIORITY VALVE IAW AMM 32-33-00.  OPS AND LEAK CHECKS GOOD.
